The Annals of Mathematical Statistics

An Example in Denumerable Decision Processes

Lloyd Fisher and Sheldon M. Ross

Full-text: Open access

Abstract

This note used the terminology and notation of Ross [3]. The example presented here is a denumerable Markovian decision process which has an optimal nonstationary rule which is better than every stationary rule. This answers a question of Derman [1].

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 674-675.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698426

Digital Object Identifier
doi:10.1214/aoms/1177698426

Mathematical Reviews number (MathSciNet)
MR229332

Zentralblatt MATH identifier
0157.50601

JSTOR
links.jstor.org

Citation

Fisher, Lloyd; Ross, Sheldon M. An Example in Denumerable Decision Processes. Ann. Math. Statist. 39 (1968), no. 2, 674--675. doi:10.1214/aoms/1177698426. https://projecteuclid.org/euclid.aoms/1177698426


Export citation